# SDR REXA97105

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

CONFIG PROBLEM WITH LEAKING STRUT.  REPACKED LEFT MAIN LANDING GEAR.  (X)
